I have severe restless leg syndrome so I take ropinerole (generic of Requip). I have progressed to 4mg, 5-6X/day. If I am late for a dose, my body tells me with the restless leg symptoms that are unbearable. So I really need it but at this higher dose I have started having a sex drive that is kind of crazy. It is certainly not typical of me. What can I do? Is there an effective alternative or another drug to modify this side effect?
I have MS but am no longer on meds for it. I may have lyme too, 2nd test results pending. I'm in my 40's, female and have been basically healthy in my life except for the recent developments.
I've suffered from RLS in the past. I found that my RLS was caused by the foods that I ate. I no longer eat heavily processed / prepackaged foods and I no longer suffer from RLS. You might want to take a look at what you're eating. Have you considered a eating a restricted diet to see if this helps?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.